# SDR AALA202105179008

- Difficulty date: May 15, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N117AN
- Make and model: Airbus A321-231
- Aircraft serial: 6094
- Aircraft time: 22,571 hours, 4,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 162385
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING 26LOOO25012 ACCOMPLISHMENT EMERGENCY POWER SUPPLY UNIT BITE TEST FAULTS EMERGENCY POWER SUPPLY UNIT (11WL) EXIT LIGHT/ DECODER ENCODER UNIT B (300RH6). REMOVED AND REPLACED 300RH6 3L EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-38.
